# SDR DHL97806002

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assy
- Part number: 37749369
- Condition: Servicable
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE UPLATCH CHECK, THE DOOR NOT LATCHED LIGHT ILLUMINATED.  ABNORMAL PROCEDURES COMPLETED WITH SAME RESULT.  FOUND UPLATCH MECHANISM STIFF, HARD TO MOVE.  LUBED RIGHT DOOR UPLATCH MECHANISM.  OPS CHECK GOOD SEVERAL TIMES PER M/M.
